Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 10, NWS Green Bay, WI

April 12, 2014Manitowoc County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 12, 2014, 8:51 PM CDT for Manitowoc County, Wisconsin. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Apr 12, 2014, 8:51 PM CDT (01:51 UTC)
Expired
Apr 13, 2014, 8:51 PM CDT
In force
24 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 49 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manitowoc River at Manitowoc (MTWW3).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
11.5 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04085427, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WGUS43 KGRB 130151
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CDT SAT APR 12 2014

...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... 

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.

&&

WIC071-131651-
/O.NEW.KGRB.FL.W.0010.000000T0000Z-000000T0000Z/
/MTWW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM CDT SAT APR 12 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MANITOWOC RIVER NEAR MANITOWOC.
* AT  7:00 PM SATURDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AROUND 2 INCHES OF RAINFALL HAS FALLEN EARLY THIS EVENING.
* EXPECT THE MANITOWOC RIVER TO RAPIDLY REACH FLOOD STAGE 
  IN THE NEXT FEW HOURS
* AT 10.0 FEET...WHICH IS FLOOD STAGE...THERE IS WIDESPREAD LOWLAND 
  AND AGRICULTURAL FLOODING.  

&&

LAT...LON 4412 8803 4416 8778 4411 8764 4407 8765
      4403 8793 4406 8803             

$$
1 follow-up statement
984 
WGUS83 KGRB 131549
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI 
1049 AM CDT SUN APR 13 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER 
WISCONSIN...

  MANITOWOC RIVER NEAR MANITOWOC AFFECTING MANITOWOC COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE.  TURN AROUND...DO NOT DROWN.

&&

WIC071-131619-
/O.CAN.KGRB.FL.W.0010.000000T0000Z-140413T1700Z/
/MTWW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM CDT SUN APR 13 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MANITOWOC RIVER NEAR MANITOWOC.
* AT  9:00 AM SUNDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* AT 9.0 FEET...1 FOOT BELOW FLOOD STAGE...LOW LYING FLOODING IS 
  OCCURRING AND THE WATER CURRENT IS STRONG.  

&&

LAT...LON 4412 8803 4416 8778 4411 8764 4407 8765
      4403 8793 4406 8803             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 12, 8:44 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 12, 8:44 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
844 PM CDT SAT APR 12 2014

NEW INFORMATION ADDED TO UPDATE SECTION

.UPDATE...
ISSUED AT 843 PM CDT SAT APR 12 2014

HERE IS AN INCREASED POTENTIAL FOR FLOODING ACROSS WAUSHARA...
WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. 1 TO 3 INCHES OF
RAIN HAS FALLEN ACROSS THESE COUNTIES THIS AFTERNOON AND EARLY
THIS EVENING. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN
EFFECT FOR THESE COUNTIES THROUGH LATE THIS EVENING. ANOTHER
ROUND OF SHOWERS AND STORMS IS EXPECTED TO BRING A HALF INCH
TO ONE INCH OF RAIN TO PORTIONS OF NORTHEAST WISCONSIN LATER
TONIGHT. LOCALLY HIGHER AMOUNTS SHOULD BE EXPECTED.

CONTEMPLATED ON ISSUING FLASH FLOOD WATCH...BUT THIS WOULD BE
CONFUSING HAVING A WATCH AND URBAN SMALL STREAM FLOOD ADVISORY
ALREADY IN EFFECT. SINCE CONVECTION IS ALREADY KNOCKING ON THE
DOOR STEPS OF THESE COUNTIES...WILL LET URBAN AND SMALL STREAM
FLOOD ADVISORY CONTINUE. MAY NEED TO UPGRADE TO A FLASH FLOOD
WARNING IF STORMS TRAIN ACROSS THE SAME AREA.

UPDATE
ISSUED AT 833 PM CDT SAT APR 12 2014

THERE IS AN INCREASED POTENTIAL FOR FLOODING ACROSS WAUSHARA...
WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. 1 TO 3 INCHES OF
RAIN HAS FALLEN ACROSS THESE COUNTIES THIS AFTERNOON AND EARLY
THIS EVENING. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN
EFFECT FOR THESE COUNTIES THROUGH LATE THIS EVENING.

CONTEMPLATED ON ISSUING FLASH FLOOD WATCH...BUT THIS WOULD BE
CONFUSING HAVING A WATCH AND URBAN SMALL STREAM FLOOD ADVISORY
ALREADY IN EFFECT. SINCE CONVECTION IS ALREADY KNOCKING ON THE
DOOR STEPS OF THESE COUNTIES...WILL LET URBAN AND SMALL STREAM
FLOOD ADVISORY CONTINUE. MAY NEED TO UPGRADE TO A FLASH FLOOD
WARNING IF STORMS TRAIN ACROSS THE SAME AREA.

MEANWHILE...NASTY BOW NOTED OVER SOUTHWEST WISCONSIN AS OF 840 PM.
THIS BOW IS HEADED NORTHEAST TOWARDS OUR SOUTHWEST COUNTIES.
THINKING WAS THE COOL STABLE BOUNDARY LAYER SHOULD KEEPS THE WINDS
ABOVE THE GROUND...BUT AFTER WHAT HAPPENED IN MANITOWOC COUNTY
EARLIER THIS AFTERNOON WILL BE MONITORING CLOSELY. SOME OF THE
STORMS COULD ALSO CONTAIN HAIL.
&&

.SYNOPSIS...
ISSUED AT 258 PM CDT SAT APR 12 2014

VERY CHILLY WITH PERIODS OF RAIN THE NEXT COUPLE DAYS...AND MAYBE
SOME SNOW BY MONDAY.

THE UPR FLOW ACRS NOAM IS AMPLIFYING...WITH TROF DEEPENING OVER
THE MIDWEST/PLAINS STATES. THE DEVELOPING HIGH AMPLITUDE PATTERN
WL PERSIST FOR A FEW DAYS...THEN THE FLOW WILL START TO FLATTEN
AND BECOME MORE SPLIT AGAIN.

THIS IS A COOL WET WEATHER PATTERN FOR THE AREA. IMPULSES RIDING
NE OUT OF THE CENTRAL U.S. UPR TROF WL BRING SEVERAL ROUNDS OF
PCPN TO THE FCST AREA THE NEXT COUPLE DAYS...THE FINAL OF WHICH
COULD END AS SNOW. THE HEAVIEST PCPN IS EXPECTED ACRS THE SE
PORTION OF THE FCST AREA...WHICH WL BE CLOSER TO THE MOISTURE
FLOWING IN FM THE S. ANOTHER ROUND OF PCPN IS POSSIBLE LATER IN
THE WEEK...SO AMNTS ARE LIKELY TO END UP ABV NORMAL FOR THE
PERIOD. THE ABUNDANT CLDS...PCPN...AND LCN OF THE FCST AREA N OF
THE MAIN FRONTAL BOUNDARY WL KEEP TEMPS ON THE COOL SIDE...AND
WELL BLO NORMAL.
&&

.SHORT TERM...TONIGHT AND SUNDAY
ISSUED AT 258 PM CDT SAT APR 12 2014

WET AND COOL DAY TODAY AS FIRST WAVE IS SLOWLY MOVING OUT OF
EASTERN WISCONSIN AS SUPPORT SHIFTS SOUTH AND EAST OF AREA. EAST WIND
AND CLOUDS HAVE KEPT TEMPS IN THE LOW 40S...THOUGH SEEING SOME
RECOVERY AFTER RAIN PULLS OUT OVER CENTRAL WI. LOWERED MAX TEMPS
FOR TODAY SIGNIFICANTLY EARLIER IN SHIFT...LEAVING ROOM FOR SOME
RECOVERY LATE THIS AFTERNOON.

QUESTION IN FORECAST IS TIMING OF NEXT WAVE OF PCPN. NAM AND EC
HAVE TRENDED TOWARDS LATE SUN AFTERNOON AS UPPER WAVE BEGINS TO
LIFT NORTH OUT OF SOUTHERN PLAINS AND SEE INCREASING SUPPORT FROM
COUPLED JET LIKE FEATURE.

STRONG TEMPERATURE CONTRAST OVER WARM FRONT OVER SOUTHERN WI WITH
MID 70S OVER SOUTHERN WI...TO AROUND 40 TO THE NORTH. GIVEN
AVAILABLE INSTABILITY THINK MESO MODEL HRRR'S THOUGHTS OF COMPLEX
MOVING ALONG FRONT THIS EVENING/TONIGHT...CLIPPING SOUTHERN CWA GOOD. HAVE
KEPT LIKELY POPS THOUGH MUCH OF TONIGHT OVER FAR SOUTH.

MOST OF INSTABILITY SHOVED SOUTH ON SUN...THUS HAVE KEPT THUNDER
OUT OF CWA. HAVE BROUGHT TEMPS UP A BIT ON SUN GIVEN DRIER LOOK.

.LONG TERM...SUNDAY NIGHT THROUGH SATURDAY
ISSUED AT 258 PM CDT SAT APR 12 2014

ANOTHER ROUND OF SIG PCPN WL BE SURGING NEWD IN THE BAROCLINIC
ZONE SUN NGT. THE HEAVIEST PCPN WL BE IN THE SE PART OF THE AREA.
THE MAIN QUESTION IS NOW QUICKLY THE COLD AIR WILL ARRIVE...AND
ALLOW THE PCPN TO CHG TO SNOW. THE CHANGEOVER WL DEPEND ON THE
EXACT THERMAL PROFILE...WHICH IS NEVER EASY TO GAUGE IN ADVANCE.
FCST CONFIDENCE IS RATHER LOW...BUT BEST GUESS IS THAT WE/LL SEE A
COUPLE INCHES OF SLUSHY SNOW ON THE GROUND FM ATW/GRB NEWD THROUGH
MNM/SUE BY MID-MORNING MONDAY.

THE MAIN AREA OF PCPN SHOULD SHIFT E OF THE AREA AT SOME POINT
MONDAY...THOUGH EXACT TIMING IS UNCERTAIN. SEVERAL OF THE MODELS
SUGGEST ANOTHER WAVE RIDING NEWD OUT OF THE PLAINS WL CAUSE THE
PCPN TO BUILD BACK WWD MON NGT/TUE. THIS DOESN/T LOOK QUITE RIGHT
GIVEN THE OPEN NATURE OF THE UPR TROF AND THE LCN OF THE FCST AREA
CLOSE TO THE LARGE SCALE TROF AXIS. SO UNLESS THERE IS SOME SIGN
OF THE TROF CLOSING OFF AT LEAST TEMPORARILY...THINK SIG PCPN WL
STAY TO OUR E ONCE IT SHIFTS OUT OF THE AREA MONDAY. THERE COULD
BE SOME FLURRIES HOWEVER...AND EVEN LAKE-EFFECT SHSN OVER N-C WI.

TEMPS ALOFT APPEAR COLD ENOUGH FOR FZN PCPN AT THE ONSET OF THE
NEXT PCPN EVENT LATER IN THE WEEK. BUT SUSPECT WE/LL SEE SOME
WARMING OF TEMPS ALOFT WITH LATER MODEL RUNS...AND BOUNDARY LAYER
TEMPS COULD BE A CONCERN FOR PCPN TYPE DURING THE DAY. SO TRENDED
TOWARD MORE OF A MIX N AND LIQUID S. OTHERWISE...NO SIG CHANGES
TO THE CONSENSUS BASED INITIALIZATION GRIDS FOR THE XTD PART OF
THE FCST.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 603 PM CDT SAT APR 12 2014

FIRST CLUSTER OF SHOWERS AND THUNDERSTORMS MOVED ACROSS CENTRAL
AND NORTHEAST WISCONSIN THIS AFTERNOON. THE REMNANTS WERE STILL
OVER CALUMET AND MANITOWOC COUNTIES. THERE WILL BE A BREAK IN THE
PRECIPITATION EARLY THIS EVENING ACROSS NORTHEAST WISCONSIN.
ANOTHER WAVE OF LOW PRESSURE WILL BRING MORE RAIN TO THE AREA...
MAINLY SOUTH AND EAST OF A MARINETTE TO WISCONSIN RAPIDS LINE
LATE THIS EVENING AND OVERNIGHT. THE RAIN SHOULD TAPER OFF
BY MID SUNDAY MORNING. ANOTHER ROUND OF PRECIPITATION WILL SPREAD
NORTHWARD SUNDAY AFTERNOON AND EVENING. PRECIPITATION WILL START
AS RAIN AND THEN CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST
SUNDAY NIGHT.

LOOK FOR IFR CONDITIONS OR LOWER ACROSS MUCH OF THE AREA TONIGHT.
SOME IMPROVEMENT IS EXPECTED LATE SUNDAY MORNING/AFTERNOON INTO THE
MVFR CATEGORY. CIGS EXPECTED TO DROP BACK INTO THE IFR CATEGORY
SUNDAY NIGHT.
&&

.HYDROLOGY...
ISSUED AT 258 PM CDT SAT APR 12 2014

CURRENT FCST QPF FOR THE PERIOD THROUGH SUNDAY NIGHT RANGES
FROM LESS THAN ONE HALF INCH ACROSS NORTH CENTRAL WISCONSIN TO 1 TO 2
INCHES SOUTH OF LINE FROM MARINETTE TO SHAWANO TO WISCONSIN
RAPIDS...WITH THE HIGHER 2 INCH AMOUNTS OVER WAUSHARA TO CALUMET
TO MANITOWOC COUNTIES. THIS REGION OF OF HIGHER FORECAST RAIN
AMOUNTS ALSO OVER AN AREA WHICH LOSS THE SNOW COVER FOR A WHILE
NOW AND RIVERS HAVE DROPPED...WHICH IS SIMILAR TO SOUTHERN
WISCONSIN WHERE EVEN HIGHER RAINFALL IS ANTICIPATED. THE RAIN WILL
FALL IN A 36-42 HOUR PERIOD WITH SOME BREAKS EXPECTED. SOME
CONCERNS FOR SOME WATER PROBLEMS ESPECIALLY IN THE SOUTH WHERE
SOME TRAINING OF STORMS CURRENTLY OCCURRING...LATER SCANS SHOWING
SOME DRIFT TO SOUTH THOUGH WITH HIGHER RETURNS. URBAN SMALL
STREAM ADVISORIES MAY BE NEEDED OVER FAR SOUTH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........ECKBERG
SYNOPSIS.......SKOWRONSKI
SHORT TERM.....TE
LONG TERM......SKOWRONSKI
AVIATION.......ECKBERG
HYDROLOGY......TE
Hazardous weather outlook, Apr 12, 7:43 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
743 PM CDT SAT APR 12 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
743 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS AN INCREASED POTENTIAL FOR FLOODING TONIGHT ACROSS WAUSHARA...
WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. 1 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN ACROSS THESE COUNTIES THIS AFTERNOON. ANOTHER ROUND
OF SHOWERS AND STORMS IS EXPECTED LATER THIS EVENING AND OVERNIGHT.
RAINFALL TOTALS OF A HALF INCH TO ONE INCH ARE EXPECTED FROM GREEN
BAY AND THE FOX VALLEY EAST TO THE LAKESHORE. LOCALLY HIGHER AMOUNTS
SHOULD BE EXPECTED DUE TO THE THUNDERSTORM ACTIVITY. PERSONS LIVING
IN LOW LYING OR FLOOD PRONE AREAS...OR ALONG CREEKS AND SMALL STREAMS
SHOULD BE ON THE ALERT FOR RISING WATER LATE TONIGHT. THESE STORMS
ARE ALSO EXPECTED TO PRODUCE URBAN STREET FLOODING AT SOME LOCATIONS.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING INTO SUNDAY
MORNING. SOME OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING GUSTY
WINDS AND HAIL. AN ISOLATED SEVERE STORM IS POSSIBLE ACROSS NORTHEAST
WISCONSIN.

WITH A CONTINUED MODERATE EAST TO NORTHEAST FLOW OVER LAKE WINNEBAGO...
ICE SHOVES ON THE WEST SIDE OF THE LAKE REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

RUN OFF TODAYS RAINS COMBINED WITH MELTING OF THE REMAINING SNOW
PACK ACROSS NORTHERN WISCONSIN WILL TO KEEP RIVERS ACROSS CENTRAL
AND NORTHERN WISCONSIN SWOLLEN FOR SEVERAL DAYS. EVEN THOUGH THE
SNOW MELT IS DONE IN EAST-CENTRAL WISCONSIN...RIVERS IN THIS AREA
ARE LIKELY TO RISE DUE TO RUN OFF FROM THE RAIN. ANYONE LIVING
NEAR A STREAM OR RIVER SHOULD CLOSELY MONITOR THE WATER LEVEL THE
NEXT FEW DAYS.

A COUPLE INCHES OF SLUSHY WET SNOW COULD ACCUMULATE OVER PORTIONS
OF EASTERN WISCONSIN LATE SUNDAY NIGHT AND MONDAY MORNING. THE
MOST LIKELY AREA FOR THE SNOW ACCUMULATION IS FROM THE GREEN BAY
AND APPLETON AREAS...NORTHEAST...TO THE MARINETTE AND STURGEON BAY
AREAS...AND ACROSS THE REST OF THE DOOR PENINSULA. ALTHOUGH
TEMPERATURES DURING THE SNOWFALL WILL PROBABLY BE AT OR A LITTLE
ABOVE FREEZING...THE SNOW COULD FALL HEAVILY ENOUGH AT TIMES TO
CAUSE THE ROADS TO BECOME SLIPPERY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-140045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
743 PM CDT SAT APR 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT INTO SUNDAY MORNING. THUNDERSTORMS
MAY ALSO PRODUCE HAIL...GUSTY WINDS AND FREQUENT CLOUD TO WATER
LIGHTNING STRIKES...ALONG WITH BRIEF HEAVY RAIN THAT COULD REDUCE
VISIBILITIES TO LESS THAN A MILE FOR A PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

GALE FORCE GUSTS FROM THE NORTH ARE POSSIBLE SUNDAY NIGHT AND
MONDAY.

ECKBERG

In the hours before

Local storm report, Apr 12, 5:30 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
530 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       STOCKBRIDGE             44.06N 88.30W
04/12/2014  M1.56 INCH       CALUMET            WI   PUBLIC

            VIA FACEBOOK.

&&

SAC
Local storm report, Apr 12, 5:38 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     NEW HOLSTEIN            43.95N 88.08W
04/12/2014                   CALUMET            WI   EMERGENCY MNGR

            4 TREES DOWN AND CAMPER TIPPED OVER. SHEET METAL ROOFING
            RIPPED OFF OF A BUILDING.

&&

ECKBERG
Local storm report, Apr 12, 7:16 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
716 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            OSHKOSH                 44.01N 88.55W
04/12/2014                   WINNEBAGO          WI   LAW ENFORCEMENT

            WIDESPREAD URBAN FLOODING ACROSS CITY. SOME STREETS ARE
            CLOSED.

&&

SAC
Local storm report, Apr 12, 7:21 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
721 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HEAVY RAIN       W OMRO                  44.03N 88.75W
04/12/2014  M2.75 INCH       WINNEBAGO          WI   PUBLIC

&&

SAC
Local storm report, Apr 12, 8:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     E KIEL                  43.91N 88.03W
04/12/2014                   MANITOWOC          WI   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES AND POWERLINES DOWN BETWEEN
            KEIL AND CLEVELAND. ALSO A REPORT OF A ELEMENTARY SCHOOL
            ROOF BLOWN OFF IN CLEVELAND...AND A GARAGE BLOWN OF ITS
            FOUNDATIN JUST WEST OF CLEVELAND.

&&

SAC
Local storm report, Apr 12, 8:36 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT SAT APR 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HEAVY RAIN       WAUTOMA                 44.06N 89.28W
04/12/2014  M1.87 INCH       WAUSHARA           WI   AWOS

0412 PM     HEAVY RAIN       CHILTON                 44.03N 88.16W
04/12/2014  M1.17 INCH       CALUMET            WI   EMERGENCY MNGR

0430 PM     HEAVY RAIN       OMRO                    44.03N 88.75W
04/12/2014  M1.61 INCH       WINNEBAGO          WI   MESONET

            AT THE HIGH SCHOOL.

0450 PM     TSTM WND DMG     E KIEL                  43.91N 88.03W
04/12/2014                   MANITOWOC          WI   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES AND POWERLINES DOWN BETWEEN
            KEIL AND CLEVELAND. ALSO A REPORT OF A ELEMENTARY SCHOOL
            ROOF BLOWN OFF IN CLEVELAND...AND A GARAGE BLOWN OF ITS
            FOUNDATIN JUST WEST OF CLEVELAND.

0452 PM     FLOOD            NEENAH                  44.18N 88.44W
04/12/2014                   WINNEBAGO          WI   PUBLIC

            COUNTY ROAD JJ AND STATE ROAD 76. ALSO PEA SIZE HAIL.

0455 PM     TSTM WND DMG     NEW HOLSTEIN            43.95N 88.08W
04/12/2014                   CALUMET            WI   EMERGENCY MNGR

            4 TREES DOWN AND CAMPER TIPPED OVER. SHEET METAL ROOFING
            RIPPED OFF OF A BUILDING.

0500 PM     TSTM WND GST     MANITOWOC               44.08N 87.66W
04/12/2014  E50.00 MPH       MANITOWOC          WI   PUBLIC

            SMALL BRANCHES DOWN.

0507 PM     HAIL             MANITOWOC               44.08N 87.66W
04/12/2014  M0.25 INCH       MANITOWOC          WI   TRAINED SPOTTER

            ALSO SOME MINOR STREET FLOODING.

0507 PM     HAIL             OSHKOSH                 44.01N 88.55W
04/12/2014  M0.75 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0530 PM     HEAVY RAIN       STOCKBRIDGE             44.06N 88.30W
04/12/2014  M1.56 INCH       CALUMET            WI   PUBLIC

            VIA FACEBOOK.

0600 PM     FLOOD            OSHKOSH                 44.01N 88.55W
04/12/2014                   WINNEBAGO          WI   LAW ENFORCEMENT

            WIDESPREAD URBAN FLOODING ACROSS CITY. SOME STREETS ARE
            CLOSED.

0720 PM     HEAVY RAIN       W OMRO                  44.03N 88.75W
04/12/2014  M2.75 INCH       WINNEBAGO          WI   PUBLIC

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:43 PM CDTSmall Craft AdvisoryGRB9 hr
Apr 13, 3:35 AM CDTFlood WatchGRBCalumet, Manitowoc, Waushara, Winnebago24 hr
Apr 13, 4:36 AM CDTSmall Craft AdvisoryGRB26 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.